# SDR SIMA201117505

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 22,463 hours, 16,436 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3828 THE CREW REPORTED THAT ON TAKEOFF DURING GEAR RETRACTION RECEIVED A MESSAGE GEAR DISAGREE.  THE GEAR SHOWED DOWN WHILE IT WAS UP.  THE CREW DECLARED AN EMERGENCY AND RETURN TO ORD.  THE WARNING MESSAGE CANCELLED WHEN THE GEAR HANDLE WAS PUT DOWN.  THE AICRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PROPER ADJUSTMENT OF NOSE LANDING GEAR CENTERED PROXY SENSOR PX08 IAW CRJ AMM 32-61-05.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
